CureZone   Log On   Join
Re: tingling and numbness in hands and feet with mirena??
 
jbsmom Views: 41,359
Published: 13 years ago
 
This is a reply to # 1,208,912

Re: tingling and numbness in hands and feet with mirena??


hi,

so so sorry to hear your story, but i am glad you found this website. i know for me when i was being worked up for MS (which no one in my family generations back has) i found this website and promptly had mine removed. fortunately removal was easy and i lost the weird sensations in my feet and hands, and general lightheadedness within about 1 month after it being removed. i am now about 6 months post removal and still have strange sensations in my feet/hands/head from time to time, but overall i feel i am much better than i was before. i recommend you get yours out-although the OBS and orthosurg docs don't think it is related, why risk any more time in case it is. i am a nurse practitioner, and alot of product info we get about different products comes from the drug reps themselves (so they aren't going to advertise symptoms like many of the woman, you and me included are having since having the mirena).

good luck-let me know how things go for you

jbsmom
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.207 sec, (1)